# SDR UHLA2011102500354

- Difficulty date: October 25, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 19,672 hours, 12,262 cycles
- System (JASC): 5270 · Door Warning System
- Part: Screw
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARMED INDICATION NOT SHOWING RED AND ARMED WHEN ARMED, BUT LOWER INDICATION IS SHOWING CORRECT INFO.  FOUND INDICATOR FLAG ROD END AND ADJUSTMENT SCREW BROKEN.  REMOVED AND REPLACED L1 DOOR INDICATOR ROD END AND SCREW IAW AMM 52-11-02-04.  OPS CHECK GOOD.
